# SDR FDEA202208031859

- Difficulty date: August 3, 2022
- Submitted: August 6, 2022
- Operation: Air carrier
- Aircraft: N789FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26689
- Aircraft time: 75,303 hours, 29,035 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 112N7001
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON UPPER SKIN AND DRAG FITTING HOLE #17 HAS REJECTABLE CRACK AT 7 O'CLOCK   AND CORROSION INDICATION IN THE OUTBD FITTING AND SKIN AT 7 TO 10 O'CLOCK TITLE: WING - PLATES AND SKINS - LH WING, UPPER SKIN AT DRAG FITTING REJECTABLE   CRACK / CORROSION INDICATIONS . ACCOMPLISHED STEPS 1-25 PER EA F-5730-T0369611 PT 1.   MAJOR REPAIR
